Abelian varieties and curves in W d ( C )

Dan Abramovich; Joe Harris

Compositio Mathematica (1991)

  • Volume: 78, Issue: 2, page 227-238
  • ISSN: 0010-437X

How to cite


Abramovich, Dan, and Harris, Joe. "Abelian varieties and curves in $W_d (C)$." Compositio Mathematica 78.2 (1991): 227-238. <http://eudml.org/doc/90088>.

author = {Abramovich, Dan, Harris, Joe},
journal = {Compositio Mathematica},
keywords = {map of smooth projective complex curves; degree of curves},
language = {eng},
number = {2},
pages = {227-238},
publisher = {Kluwer Academic Publishers},
title = {Abelian varieties and curves in $W_d (C)$},
url = {http://eudml.org/doc/90088},
volume = {78},
year = {1991},

AU - Abramovich, Dan
AU - Harris, Joe
TI - Abelian varieties and curves in $W_d (C)$
JO - Compositio Mathematica
PY - 1991
PB - Kluwer Academic Publishers
VL - 78
IS - 2
SP - 227
EP - 238
LA - eng
KW - map of smooth projective complex curves; degree of curves
UR - http://eudml.org/doc/90088
ER -


  1. [1] Faltings, G. (1989). Diophantine approximation on abelian varieties (preprint). Zbl0734.14007MR1109353
  2. [2] Arbarello, E., Cornalba, M., Griffiths, P., Harris, J., Geometry of Algebraic Curves. I. Springer, 1985. Zbl0559.14017
  3. [3] Accola, R., On Castelnuovo's inequality for algebraic curves. I. Trans. Amer. Math. Soc., 251 (1979) 357-373. Zbl0417.14021MR531984
  4. [4] Donagi, R., The Tetragonal Construction, Bul. Amer. Math. Soc., 4, 181-185 (1981). Zbl0491.14016MR598683
  5. [5] Gross, B., Rohrlich, D., Some results on the Mordell-Weil group of the jacobian of the Fermat curve. Zbl0369.14011
  6. [6] Harris, J. and Silverman, J., Bielliptic curves and symmetric products (preprint). Zbl0727.11023
  7. [7] Hindry, M., Points quadratiques sur les courbes, C. R. Acad Sci. Paris, t. 305, Série I, pp. 219-221, 1987. Zbl0677.14005MR907946
  8. [8] Mazur, B., Modular curves and the Eisenstein ideal, Publ. I.H.E.S.47, 1977. Zbl0394.14008
  9. [9] Mumford, D., Prym Varieties. I. In Cont. to Analysis, Academic Press, N.Y., 1974. Zbl0299.14018MR379510
  10. [10] Silverman, J., Curves of low genus in the symmetric square of a curve, unpublished. 
  11. [11] Vojta, P., Arithmetic discriminants and quadratic points on curves, to appear. Zbl0749.14018MR1085268
  12. [12] Vojta, P., On algebraic points on curves, preprint. Zbl0731.14015

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.